Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1993"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | H | K | L | N | O | P | Q | R | S | U | V
Numero di pubblicazioni : 29.

A

Articolo di rivista R. Camporesi ; A. Higuchi (1993)
Arbitrary-spin effective potentials in anti-de Sitter spacetime. In: PHYSICAL REVIEW D, vol. 47 n. 8, pp. 3339-3344. - ISSN 0556-2821 [Disponibilità ristretta]
Web of Science: 32 - Scopus: 33
[img]

Articolo di rivista Rondoni L. (1993)
Autocatalytic Reactions as Dynamical Systemson the Interval. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 34, pp. 5238-5251. - ISSN 0022-2488
Web of Science: 5 - Scopus: 6

Capitolo di libro Rondoni L. (1993)
A Quantum Probability Theory for the N-Level Atom. In: Quantum Probability and Related Topics. World Scientific, Singapore, pp. 297-311. ISBN 9789810211400

Articolo di rivista Arina R.; C. Canuto (1993)
A Self-Adaptive Domain Decomposition for the Viscous/Inviscid Coupling.I - Burgers Equation. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 105, pp. 290-300. - ISSN 0021-9991
Web of Science: 18 - Scopus: 17

Articolo di rivista Preziosi L. (1993)
An inverse source--sink problem for the nonlinear heat equation. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 17, pp. 3-11. - ISSN 0895-7177
Web of Science: 3 - Scopus: 4

Articolo di rivista Degiovanni M.; Lancelotti S. (1993)
A note on nonsmooth functionals with infinitely many critical values. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 7, pp. 289-297. - ISSN 0392-4033
Web of Science: 0

Articolo di rivista Fontana R. (1993)
A statistical overview of TES: an expert system for empirical modeling. In: JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 2, no.2, pp. 185-188. - ISSN 1121-9130
Scopus: 1

H

Articolo di rivista Diligenti M., Monegato G. (1993)
Hypersingular integrals: their occurence and computation. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 33, pp. 39-61. - ISSN 0009-725X

K

Capitolo di libro Preziosi L. (1993)
Knudsen layer analysis by the semicontinuous Boltzmannequation. In: Nonlinear Kinetic Theory and Mathematical Aspects of Hyperbolic Problems / V. Boffi, F. Bampi, G. Toscani. WORLD SCIENTIFIC, pp. 200-214. ISBN 9810210876

L

Articolo di rivista Bacciotti A.; Boieri P.; Mazzi L. (1993)
LINEAR STABILIZATION OF NONLINEAR CASCADE SYSTEMS. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 6, pp. 146-165. - ISSN 0932-4194
Web of Science: 7 - Scopus: 9

Articolo di rivista Spreafico M.L. (1993)
Local Bertini theorems for geometric properties over a non perfect field. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 13, pp. 561-572. - ISSN 1120-7183

N

Articolo di rivista Fagiuoli E; Pellerey F. (1993)
New PartialOrderings and Applications. In: NAVAL RESEARCH LOGISTICS, vol. 40, pp. 829-842. - ISSN 0894-069X
Web of Science: 46

Capitolo di libro Rondoni L. (1993)
Nonlinear Boltzmann Maps in Classical and Quantum Probability. In: Quantum Probability and Related Topics. World Scientific, Singapore, pp. 313-328. ISBN 9789810211400

Articolo di rivista Mastroianni G.; Monegato G. (1993)
Nystroem interpolants based on the zeros of Legendre polynomials for a non compact integral operator equation. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 14, pp. 81-95. - ISSN 0272-4979
Scopus: 12

O

Articolo di rivista Mazzi L.; Sabatini M (1993)
ON THE EXISTENCE OF GLOBAL FIRST INTEGRALS IN THE PLANE. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. CLXIII, pp. 143-160. - ISSN 0373-3114
Scopus: 2

Articolo di rivista Civalleri P.P.; Gilli M.; Pandolfi L. (1993)
On stability of cellular neural networks with delay. In: IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I. FUNDAMENTAL THEORY AND APPLICATIONS, vol. 40, pp. 157-165. - ISSN 1057-7122
Web of Science: 250 - Scopus: 278

P

Articolo di rivista Pellerey F. (1993)
Partial Orderings under Cumulative Shock Models. In: ADVANCES IN APPLIED PROBABILITY, vol. 25, pp. 939-946. - ISSN 0001-8678 [Disponibilità ristretta]
Web of Science: 21
[img]

Q

Articolo in atti di convegno Lombardi F.; Rossetto S.; Brandimarte P. (1993)
QUALITY AND INNOVATION. In: CONVEGNO AITEM. pp. 285-290

R

Articolo di rivista Fagnani F.; J.C. Willems (1993)
Representations of symmetric linear dynamical systems. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 31, pp. 1267-1293. - ISSN 0363-0129
Scopus: 32

Articolo di rivista P. Brandimarte (1993)
Routing and scheduling in a flexible job shop by tabu search. In: ANNALS OF OPERATIONS RESEARCH, vol. 41, pp. 157-183. - ISSN 0254-5330
Scopus: 402

S

Articolo di rivista L. Rondoni, P.F. Zweifel (1993)
Singular integral equations on closed contours. II. In: TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 22 n. 5, pp. 723-731. - ISSN 0041-1450
Scopus: 0

Articolo di rivista L. Rondoni; P.F. Zweifel; H. Frisch (1993)
Singular integral equations on the interval. In: TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 22 n. 4, pp. 549-560. - ISSN 0041-1450
Scopus: 2

Articolo di rivista Rondoni L.; Zweifel P.F (1993)
Solutions of SingularIntegral Equations from Gas Dynamics and Plasma Physics. In: JOURNAL OF STATISTICAL PHYSICS, vol. 70, pp. 1297-1312. - ISSN 0022-4715
Web of Science: 0 - Scopus: 0

Articolo di rivista A. Tabacco (1993)
Spectra of interpolated operators. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 7, pp. 311-322. - ISSN 0392-4041

Articolo in atti di convegno Galetto F.; Franceschini F.; Vicario G.; Levi R. (1993)
Sperimentazione industriale per la Qualità - frazionamento dei piani ed implicazioni. In: 1° COVEGNO NAZIONALE AITEM (ASSOCIAZIONE ITALIANA DI TECNOLOGIA MECCANICA). pp. 273-284

Articolo di rivista Pellerey F.; Shaked M (1993)
Stochastic Comparison of Some Wear Processes. In: PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, vol. 7, pp. 421-435. - ISSN 0269-9648
Scopus: 8

Articolo di rivista C. De Concini; Fagnani F. (1993)
Symmetries ofdifferential behaviors and finite group actions on free modulesover a polynomial ring. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 6, pp. 307-321. - ISSN 0932-4194
Web of Science: 3 - Scopus: 3

U

Capitolo di libro Monegato G., Proessdorf S. (1993)
Uniform convergence estimates for a collocation and a discrete collocation method for the generalized airfoil equation. In: Contributions in Numerical Mathematics / Agarwal A.G. World Scientific Publishing Company, Singapore, pp. 285-299. ISBN 9789810214371

V

Articolo di rivista W. Anderson, P. Brady, R. Camporesi (1993)
Vacuum polarization and the black-hole singularity. In: CLASSICAL AND QUANTUM GRAVITY, vol. 10 n. 3, pp. 497-503. - ISSN 0264-9381
Web of Science: 5 - Scopus: 5

Questa lista è stata generata il Wed Nov 22 00:26:49 2017 CET.